# SDR AALA202508058408

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737-8
- Aircraft serial: 44477
- Aircraft time: 14,411 hours, 5,336 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY ENTRY DOOR STICKS. ADJUSTED FORWARD LAVATORY DOOR. PER CMM 25-40-61. OPERATIONAL CHECK GOOD.
